Please use this identifier to cite or link to this item:
https://research.matf.bg.ac.rs/handle/123456789/706
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Stanić, Zoran | en_US |
dc.date.accessioned | 2022-08-15T15:00:09Z | - |
dc.date.available | 2022-08-15T15:00:09Z | - |
dc.date.issued | 2020-01-01 | - |
dc.identifier.uri | https://research.matf.bg.ac.rs/handle/123456789/706 | - |
dc.description | Note on ""Z. Stanic, Controllability of certain real symmetric matrices with application to controllability of graphs, Discrete Math. Lett. 3 (2020) 9-13" is available on this <a href=" https://www.dmlett.com/archive/DML20_v3_note1.pdf">link</a>, | en_US |
dc.description.abstract | If M is an n × n real symmetric matrix and b is a real vector of length n, then the pair (M, b) is said to be controllable if all the eigenvalues of M are simple and M has no eigenvector orthogonal to b. Simultaneously, we say that M is controllable for b. There is an extensive literature concerning controllability of specified matrices, and in the recent past the matrices associated with graphs have received a great deal of attention. In this paper, we restate some known results and establish new ones related to the controllability of similar, commuting or Gram matrices. Then we apply the obtained results to get an analysis of controllability of some standard matrices associated with (particular) graphs. | en_US |
dc.relation.ispartof | Discrete Mathematics Letters | en_US |
dc.rights | Attribution 4.0 United States | * |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/us/ | * |
dc.subject | Commuting matrices | en_US |
dc.subject | Controllability | en_US |
dc.subject | Eigenvalues and eigenvectors | en_US |
dc.subject | Gram matrix | en_US |
dc.subject | Similar matrices | en_US |
dc.title | Controllability of certain real symmetric matrices with application to controllability of graphs | en_US |
dc.type | Article | en_US |
dc.identifier.scopus | 2-s2.0-85103482955 | - |
dc.identifier.url | https://www.dmlett.com/archive/DML20_v3_p9_13.pdf | - |
dc.identifier.url | https://api.elsevier.com/content/abstract/scopus_id/85103482955 | - |
dc.contributor.affiliation | Numerical Mathematics and Optimization | en_US |
dc.relation.issn | 2664-2557 | en_US |
dc.relation.firstpage | 9 | en_US |
dc.relation.lastpage | 13 | en_US |
dc.relation.volume | 3 | en_US |
item.cerifentitytype | Publications | - |
item.openairetype | Article | - |
item.fulltext | No Fulltext | - |
item.grantfulltext | none | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
crisitem.author.dept | Numerical Mathematics and Optimization | - |
crisitem.author.orcid | 0000-0002-4949-4203 | - |
Appears in Collections: | Research outputs |
This item is licensed under a Creative Commons License